Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 20, NWS State College, PA

June 21, 2016Adams County, Cumberland County, York County, Pennsylvania

NWS State College, PA issued this severe thunderstorm warning at Jun 21, 2016, 7:22 AM EDT for Adams County, Cumberland County, York County, Pennsylvania. It was in force for 53 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 21, 2016, 7:22 AM EDT (11:22 UTC)
Expired
Jun 21, 2016, 8:15 AM EDT
In force
53 min
Issued by
NWS State College, PA
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Adams County, PA, Cumberland County, PA, York County, PA

The radar

The State College radar (KCCX), 116 km from the middle of the area, began a volume at 11:25 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 21, 7:25 AM EDTTSTM WND DMG2 Nw Cumminsville, PATREES AND WIRES DOWN
Jun 21, 8:02 AM EDTHAIL 1East Berlin, PAQUARTER SIZE HAIL IN EAST BERLIN
Jun 21, 8:09 AM EDTTSTM WND DMGSpring Grove, PAROOF OFF OF BUILDING ON NORTH MAIN STREET
Jun 21, 8:12 AM EDTTSTM WND DMGHomeland Gardens, PATREES AND WIRES DOWN ON PINE GROVE ROAD

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 3 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Washington/Dulle, VA (KIAD), launched 00:00Z, 11.4 hours before the alert went out and 130 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Washington/Dulle, VA at 00:00Z on 2016-06-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Washington/Dulle, VA at 00:00Z on 2016-06-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 29 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2190 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
29 m²/s²
0-3 km storm-relative helicity
120 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

399 
WUUS51 KCTP 211122
SVRCTP
PAC001-041-133-211215-
/O.NEW.KCTP.SV.W.0020.160621T1122Z-160621T1215Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE STATE COLLEGE PA
722 AM EDT TUE JUN 21 2016

THE NATIONAL WEATHER SERVICE IN STATE COLLEGE PA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN ADAMS COUNTY IN SOUTH CENTRAL PENNSYLVANIA...
  WESTERN YORK COUNTY IN SOUTH CENTRAL PENNSYLVANIA...
  CENTRAL CUMBERLAND COUNTY IN SOUTH CENTRAL PENNSYLVANIA...

* UNTIL 815 AM EDT

* AT 722 AM EDT...A SEVERE THUNDERSTORM WAS LOCATED OVER
  PLAINFIELD... MOVING SOUTHEAST AT 40 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  WEIGELSTOWN...YORK...CARLISLE...SPRY...MOUNT HOLLY SPRINGS...
  YORKLYN...EAST BERLIN...DOVER...SHILOH...SPRING GROVE...NEWVILLE...
  BOILING SPRINGS...GRANTLEY...TYLER RUN-QUEENS GATE...
  STONYBROOK-WILSHIRE...DILLSBURG...NORTH YORK...SIDDONSBURG...
  WEST YORK AND EAST YORK.

THIS INCLUDES THE FOLLOWING INTERSTATES...
 THE PENNSYLVANIA TURNPIKE FROM MILE MARKERS 214 TO 228.
 INTERSTATE 81 FROM MILE MARKERS 34 TO 51.
 INTERSTATE 83 FROM MILE MARKERS 14 TO 27.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4014 7748 4028 7727 4028 7724 4000 7660
      3980 7683
TIME...MOT...LOC 1122Z 300DEG 34KT 4016 7730 

HAIL...1.00IN
WIND...60MPH
 
$$

CERU
4 follow-up statements
814 
WWUS51 KCTP 211137
SVSCTP

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
737 AM EDT TUE JUN 21 2016

PAC001-041-133-211215-
/O.CON.KCTP.SV.W.0020.000000T0000Z-160621T1215Z/
ADAMS PA-YORK PA-CUMBERLAND PA-
737 AM EDT TUE JUN 21 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 AM EDT
FOR NORTHEASTERN ADAMS...WESTERN YORK AND CENTRAL CUMBERLAND
COUNTIES...

AT 737 AM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR MOUNT HOLLY
SPRINGS...MOVING SOUTHEAST AT 40 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
WEIGELSTOWN...YORK...SPRY...CARLISLE...MOUNT HOLLY SPRINGS...
YORKLYN...EAST BERLIN...DOVER...SHILOH...SPRING GROVE...
BOILING SPRINGS...GRANTLEY...TYLER RUN-QUEENS GATE...
STONYBROOK-WILSHIRE...DILLSBURG...NORTH YORK...SIDDONSBURG...
WEST YORK...EAST YORK AND CODORUS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.

&&

LAT...LON 4004 7729 4018 7723 4021 7708 4000 7660
      3980 7683
TIME...MOT...LOC 1137Z 300DEG 34KT 4009 7714 

HAIL...1.00IN
WIND...60MPH
 
$$

CERU
666 
WWUS51 KCTP 211147
SVSCTP

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
747 AM EDT TUE JUN 21 2016

PAC041-211155-
/O.CAN.KCTP.SV.W.0020.000000T0000Z-160621T1215Z/
CUMBERLAND PA-
747 AM EDT TUE JUN 21 2016

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL CUMBERLAND COUNTY IS
CANCELLED...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.

LAT...LON 4001 7723 4003 7722 4003 7719 4015 7703
      4015 7697 4016 7698 4016 7697 4000 7660
      3980 7683
TIME...MOT...LOC 1145Z 300DEG 34KT 4005 7705 

$$

PAC001-133-211215-
/O.CON.KCTP.SV.W.0020.000000T0000Z-160621T1215Z/
ADAMS PA-YORK PA-
747 AM EDT TUE JUN 21 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 AM EDT
FOR NORTHEASTERN ADAMS AND WESTERN YORK COUNTIES...

AT 745 AM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR DILLSBURG...
MOVING SOUTHEAST AT 40 MPH.

HAZARD...70 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...LAW ENFORCEMENT. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT CONSIDERABLE 
         TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO MOBILE HOMES...
         ROOFS...AND OUTBUILDINGS. 

LOCATIONS IMPACTED INCLUDE...
WEIGELSTOWN...YORK...SPRY...YORKLYN...EAST BERLIN...DOVER...SHILOH...
SPRING GROVE...GRANTLEY...TYLER RUN-QUEENS GATE...
STONYBROOK-WILSHIRE...DILLSBURG...NORTH YORK...SIDDONSBURG...
WEST YORK...EAST YORK...CODORUS...HAMPTON...
YORK AIRPORT AND LAKE MEADE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS SITUATION. THIS STORM IS PRODUCING WIDESPREAD
WIND DAMAGE ACROSS WEST PENNS BOROUGH TOWNSHIP. SEEK SHELTER NOW
INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.

&&

LAT...LON 4001 7723 4003 7722 4003 7719 4015 7703
      4015 7697 4016 7698 4016 7697 4000 7660
      3980 7683
TIME...MOT...LOC 1145Z 300DEG 34KT 4005 7705 

TORNADO...POSSIBLE
HAIL...1.00IN
WIND...70MPH
 
$$

CERU
782 
WWUS51 KCTP 211205
SVSCTP

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
805 AM EDT TUE JUN 21 2016

PAC001-133-211215-
/O.CON.KCTP.SV.W.0020.000000T0000Z-160621T1215Z/
ADAMS PA-YORK PA-
805 AM EDT TUE JUN 21 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 AM EDT
FOR NORTHEASTERN ADAMS AND WESTERN YORK COUNTIES...

AT 804 AM EDT...A SEVERE THUNDERSTORM WAS LOCATED OVER WEIGELSTOWN...
MOVING SOUTHEAST AT 40 MPH.

HAZARD...70 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...LAW ENFORCEMENT. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT CONSIDERABLE 
         TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO MOBILE HOMES...
         ROOFS...AND OUTBUILDINGS. 

LOCATIONS IMPACTED INCLUDE...
WEIGELSTOWN...YORK...SPRY...YORKLYN...EAST BERLIN...DOVER...SHILOH...
SPRING GROVE...GRANTLEY...TYLER RUN-QUEENS GATE...
STONYBROOK-WILSHIRE...DILLSBURG...NORTH YORK...SIDDONSBURG...
WEST YORK...EAST YORK...CODORUS...HAMPTON...
YORK AIRPORT AND LAKE MEADE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.

&&

LAT...LON 4001 7723 4003 7722 4003 7719 4015 7703
      4015 7697 4016 7698 4016 7697 4000 7660
      3980 7683
TIME...MOT...LOC 1204Z 300DEG 34KT 3996 7684 

TORNADO...POSSIBLE
HAIL...1.00IN
WIND...70MPH
 
$$

CERU
330 
WWUS51 KCTP 211207
SVSCTP

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
807 AM EDT TUE JUN 21 2016

PAC001-211217-
/O.CAN.KCTP.SV.W.0020.000000T0000Z-160621T1215Z/
ADAMS PA-
807 AM EDT TUE JUN 21 2016

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN ADAMS COUNTY IS
CANCELLED...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.

LAT...LON 3988 7698 3990 7698 3992 7697 3993 7698
      3996 7696 4005 7682 4006 7674 4000 7660
      3980 7683
TIME...MOT...LOC 1207Z 300DEG 34KT 3995 7681 

$$

PAC133-211215-
/O.CON.KCTP.SV.W.0020.000000T0000Z-160621T1215Z/
YORK PA-
807 AM EDT TUE JUN 21 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 AM EDT
FOR SOUTHWESTERN YORK COUNTY...

AT 807 AM EDT...A SEVERE THUNDERSTORM WAS LOCATED OVER
SHILOH...MOVING SOUTHEAST AT 40 MPH.

HAZARD...70 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...LAW ENFORCEMENT. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT CONSIDERABLE 
         TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO MOBILE HOMES...
         ROOFS...AND OUTBUILDINGS. 

LOCATIONS IMPACTED INCLUDE...
WEIGELSTOWN...YORK...SPRY...YORKLYN...WEST YORK...EAST YORK...
DOVER...SHILOH...SPRING GROVE...CODORUS...GRANTLEY...
TYLER RUN-QUEENS GATE...YORK AIRPORT...STONYBROOK-WILSHIRE...
EMIGSVILLE...NORTH YORK...HALLAM...MANCHESTER...
EAST BERLIN AND SEVEN VALLEYS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.

&&

LAT...LON 3988 7698 3990 7698 3992 7697 3993 7698
      3996 7696 4005 7682 4006 7674 4000 7660
      3980 7683
TIME...MOT...LOC 1207Z 300DEG 34KT 3995 7681 

TORNADO...POSSIBLE
HAIL...1.00IN
WIND...70MPH
 
$$

CERU

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 21, 6:45 AM EDT, 37 minutes earlier.

Area forecast discussion, Jun 21, 6:45 AM EDT, 37 minutes before
Area Forecast Discussion
National Weather Service State College PA
645 AM EDT TUE JUN 21 2016

.SYNOPSIS...
A cold front will cross the southern half of central PA by
midday. Scattered showers and thunderstorms will end over southern
sections by early afternoon...followed by drier conditions for
tonight and Wednesday. A frontal system moving out of the Midwest
will bring a new chance for rain Wednesday night and Thursday. Dry
weather should return for Friday...and last throughout the coming
weekend.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
Cold front continues to settle south and east...and new cells are
firing along it at sunrise over the South Central Mountains.
Current timing has the front exiting southeast areas by early
afternoon...before stalling just south of the Mason Dixon line
this afternoon and evening. This will bring dry weather for all
later today...with lowering humidity. There may still be an
afternoon shower or thunderstorm over the southern tier counties
through late afternoon. High temps will range from the mid 70s
northwest to the mid to upper 80s southeast.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 PM WEDNESDAY/...
Tonight and Wednesday will be mainly dry to the north of the
quasistationary boundary lying south of the Mason Dixon line.
Latest guidance has a fair amount of clearing lingering through
much of the day on Wednesday bringing a nice stretch of weather
with more comfortable humidity that Monday...especially central
and northern areas.

Lows tonight will be in the chilly 40s north...ranging to the mid
to upper 50s south. Highs Wednesday will range from the pleasant
lower 70s north to the mid 80s southeast.

&&

.LONG TERM /WEDNESDAY NIGHT THROUGH MONDAY/...
Strong, expansive upper ridge is forecast to remain over the
southwest states and southern Plains through the period. Eastward
extension of the ridge should be cut off by the southward movement
of the before mentioned upper level low. The active jet stream
over Canada and northern tier of U.S. associated with this low will
send several shortwaves rolling east between the systems. This
will keep the northeastern corner of North America generally
troffy through the period.

Bulk of med range guidance still points toward a period of fair/cool
wx Wed-Fri. However, quasi-stationary front over the Midwest/Ohio
Valley will be close enough to produce a risk of showers,
especially over the southern counties, as wave rides along this
boundary Thursday into early Friday. Current models continue to
move this boundary through the region for a period with +3
anomalous PWATS. So have accordingly increased POPs.

Behind this wave, high pressure builds in for next weekend.
Saturday at this point looks dry and seasonable. Sunday looks
generally that way as well, but the next approaching
shortwave/front may present an uptick in pops across the nw
counties.

&&

.AVIATION /12Z TUESDAY THROUGH SATURDAY/...
Line of storms along the boundary moving southward across
central PA is currently moving through IPT and will bring TSRA
with only brief reducing MVFR CIGS and vsbys.

This line will continue to move through central PA overnight into
this morning. Expect storms to move eastward by 12Z.

Scattered showers and isolated thunderstorms around MDT and LNS
will be possibly after 16Z. otherwise, cool and breezy
northwesterly flow with a dry Wednesday and VFR conditions.

Low pressure will track eastward toward PA Wednesday evening into
Thursday. Very strong warm advection and directional shear could
result in some strong storms Wednesday night into Thursday.

OUTLOOK...

Wed...No sig wx.

Wed PM-Thu...Possible restrictions with showers and
thunderstorms.

Fri+Sat...No sig wx.

&&

.CTP WATCHES/WARNINGS/ADVISORIES...
None.

&&

SYNOPSIS...DeVoir
NEAR TERM...DeVoir
SHORT TERM...DeVoir
LONG TERM...Fitzgerald/Gartner
AVIATION...Ceru/Martin
Hazardous weather outlook, Jun 21, 6:43 AM EDT, 39 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE STATE COLLEGE PA
643 AM EDT TUE JUN 21 2016

PAZ004>006-010>012-017>019-024>028-037-041-042-045-046-049>053-058-
221045-
WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD-
NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA-BLAIR-HUNTINGDON-MIFFLIN-
JUNIATA-TIOGA-NORTHERN LYCOMING-SULLIVAN-SOUTHERN CLINTON-
SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR-NORTHUMBERLAND-COLUMBIA-
SCHUYLKILL-
643 AM EDT TUE JUN 21 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

PAZ033>036-056-057-059-063>066-221045-
SOMERSET-BEDFORD-FULTON-FRANKLIN-PERRY-DAUPHIN-LEBANON-CUMBERLAND-
ADAMS-YORK-LANCASTER-
643 AM EDT TUE JUN 21 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

THERE IS A CHANCE OF SHOWERS AND THUNDERSTORMS THROUGH THIS
AFTERNOON. SOME STORMS MAY PRODUCE GUSTY WINDS AND BRIEF
DOWNPOURS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Jun 21, 1:43 AM EDT, 5 hours 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
143 AM EDT TUE JUN 21 2016

PAZ006-037-210630-
TIOGA PA-POTTER PA-
143 AM EDT TUE JUN 21 2016

...STRONG THUNDERSTORMS WILL AFFECT NORTHERN AND CENTRAL POTTER AND
TIOGA COUNTIES THROUGH 230 PM EDT...

AT 142 AM EDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM NEAR SYLVANIA TO NEAR SHINGLEHOUSE. MOVEMENT WAS
EAST AT 50 MPH.

PEA SIZE HAIL AND WINDS IN EXCESS OF 30 MPH ARE POSSIBLE.

LOCATIONS IMPACTED INCLUDE...
MANSFIELD...SHINGLEHOUSE...KEENEYVILLE...WESTFIELD...GENESEE...
HARRISON VALLEY...ELKLAND...MILLERTON...LAWRENCEVILLE...GAINES...
ROSEVILLE...OSWAYO...ULYSSES...TIOGA JUNCTION...TIOGA...KNOXVILLE...
OSCEOLA AND MANSFIELD UNIVERSITY.

LAT...LON 4175 7689 4179 7797 4197 7821 4200 7821
      4200 7693
TIME...MOT...LOC 0542Z 281DEG 45KT 4187 7686 4192 7807

DEVOIR
Special weather statement, Jun 21, 2:23 AM EDT, 4 hours 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
223 AM EDT TUE JUN 21 2016

PAZ006-037-041-042-210700-
TIOGA PA-SULLIVAN PA-NORTHERN LYCOMING PA-POTTER PA-
223 AM EDT TUE JUN 21 2016

...STRONG THUNDERSTORMS WILL TRACK ACROSS PORTIONS OF THE NORTH
CENTRAL AND ENDLESS MOUNTAINS THROUGH 300 AM EDT...

AT 222 AM EDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM NEAR CANTON TO NEAR KEATING SUMMIT. MOVEMENT WAS
SOUTHEAST AT 35 MPH.

PEA SIZE HAIL AND WINDS IN EXCESS OF 30 MPH ARE POSSIBLE.

LOCATIONS IMPACTED INCLUDE...
WELLSBORO...LEONARD HARRISON STATE PARK...MORRIS...GALETON...SHUNK...
ARNOT...DENTON HILL STATE PARK...LEETONIA...SLATE RUN...CROSS FORK...
RALSTON...CHERRY SPRINGS STATE PARK...OLE BULL STATE PARK...
BLOSSBURG...BUTTONWOOD...LYMAN RUN STATE PARK...COVINGTON...
OGDENSBURG...CEDAR RUN AND LINCOLN FALLS.

LAT...LON 4160 7687 4154 7622 4152 7622 4145 7625
      4147 7786 4171 7821 4176 7821 4176 7689
TIME...MOT...LOC 0622Z 307DEG 30KT 4172 7688 4174 7822

DEVOIR
Special weather statement, Jun 21, 3:01 AM EDT, 4 hours 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
301 AM EDT TUE JUN 21 2016

PAZ006-012-037-041-042-046-053-210800-
TIOGA PA-SULLIVAN PA-SOUTHERN LYCOMING PA-COLUMBIA PA-
NORTHERN LYCOMING PA-POTTER PA-NORTHERN CLINTON PA-
301 AM EDT TUE JUN 21 2016

...STRONG THUNDERSTORMS WILL TRACK FROM THE NORTH CENTRAL AND
ENDLESS MOUNTAINS TO THE MIDDLE SUSQUEHANNA RIVER VALLEY THROUGH 400
AM EDT...

AT 300 AM EDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM NEAR SHUNK TO NEAR CHERRY SPRINGS STATE PARK.
MOVEMENT WAS SOUTHEAST AT 35 MPH.

PEA SIZE HAIL AND WINDS IN EXCESS OF 30 MPH ARE POSSIBLE.

LOCATIONS IMPACTED INCLUDE...
JERSEY SHORE...MONTOURSVILLE...WILLIAMSPORT...HUGHESVILLE...
ELIMSPORT...SHUNK...TROUT RUN...MUNCY VALLEY...KETTLE CREEK GORGE...
LEETONIA...SLATE RUN...RALSTON...JAMISON CITY...COGAN STATION...
CHERRY SPRINGS STATE PARK...FAIRMOUNT SPGS...CAMMAL...BLOSSBURG...
ENGLISH CENTER AND BUTTONWOOD.

LAT...LON 4160 7687 4155 7635 4149 7624 4132 7631
      4120 7632 4114 7628 4114 7623 4113 7623
      4117 7680 4116 7688 4114 7690 4115 7696
      4109 7698 4107 7716 4122 7732 4166 7810
      4169 7689
TIME...MOT...LOC 0700Z 303DEG 28KT 4157 7669 4157 7788

DEVOIR
Special weather statement, Jun 21, 4:08 AM EDT, 3 hours 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
408 AM EDT TUE JUN 21 2016

PAZ051-053-058-210830-
MONTOUR PA-COLUMBIA PA-SCHUYLKILL PA-
408 AM EDT TUE JUN 21 2016

...STRONG THUNDERSTORMS WILL TRACK OVER PORTIONS OF MONTOUR COLUMBIA
AND SCHUYLKILL COUNTY THROUGH 545 AM EDT...

AT 407 AM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER
IOLA...MOVING SOUTHEAST AT 50 MPH.

TORRENTIAL RAINFALL WILL ACCOMPANY THESE STORMS. PEA SIZE HAIL AND
WINDS IN EXCESS OF 30 MPH ARE ALSO POSSIBLE.

LOCATIONS IMPACTED INCLUDE...
BERWICK...BLOOMSBURG...RUPERT...ONEIDA...ALMEDIA...FERNVILLE...
EXCHANGE...ROHRSBURG...SHEPPTON...IOLA...SHUMANS...EYERS GROVE...
LIGHTSTREET...JERSEYTOWN...CATAWISSA...MAINVILLE...MIFFLINVILLE...
BUCKHORN...NUREMBURG AND SLABTOWN.

LAT...LON 4083 7627 4103 7673 4116 7671 4115 7668
      4116 7659 4117 7657 4116 7629 4113 7628
      4114 7623 4103 7623 4095 7621 4092 7608
      4091 7608
TIME...MOT...LOC 0807Z 293DEG 43KT 4112 7654

DEVOIR
Special weather statement, Jun 21, 6:43 AM EDT, 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
643 AM EDT TUE JUN 21 2016

PAZ026>028-036-056-063-064-211130-
MIFFLIN PA-CUMBERLAND PA-JUNIATA PA-HUNTINGDON PA-ADAMS PA-
FRANKLIN PA-PERRY PA-
643 AM EDT TUE JUN 21 2016

...A STRONG THUNDERSTORM WILL AFFECT PARTS OF ADAMS...FRANKLIN...
CUMBERLAND...JUNIATA...MIFFLIN...HUNTINGDON...AND PERRY COUNTIES
UNTIL 730 AM EDT...

AT 643 AM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER
PERULACK...MOVING SOUTHEAST AT 40 MPH.

VERY HEAVY RAIN IS EXPECTED.
DIME SIZE HAIL AND WINDS IN EXCESS OF 30 MPH ARE POSSIBLE.

THIS STRONG THUNDERSTORM WILL BE NEAR...
  NEWVILLE AND SHIPPENSBURG AROUND 710 AM EDT.
  WALNUT BOTTOM AROUND 715 AM EDT.
  PINE GROVE FURNACE AROUND 725 AM EDT.

OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE IDAVILLE...NEW
GERMANTOWN...KISTLER...NEWTON HAMILTON AND BLAIN.

LAT...LON 4040 7789 4051 7756 4004 7710 3994 7746
TIME...MOT...LOC 1043Z 320DEG 33KT 4032 7766

CERU
Special weather statement, Jun 21, 7:16 AM EDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
716 AM EDT TUE JUN 21 2016

PAZ063-211145-
CUMBERLAND PA-
716 AM EDT TUE JUN 21 2016

...A STRONG THUNDERSTORM WILL AFFECT PARTS OF CUMBERLAND COUNTY UNTIL
745 AM EDT...

AT 716 AM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER
NEWVILLE...MOVING SOUTHEAST AT 30 MPH.

NICKEL SIZE HAIL AND WINDS IN EXCESS OF 30 MPH ARE POSSIBLE.

THIS STRONG THUNDERSTORM WILL BE NEAR...
  PLAINFIELD AND WALNUT BOTTOM AROUND 725 AM EDT.
  PINE GROVE FURNACE AROUND 735 AM EDT.
  MOUNT HOLLY SPRINGS AND BOILING SPRINGS AROUND 740 AM EDT.

OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE PENN STATE DICKINSON
SCHOOL OF LAW.

LAT...LON 4017 7754 4027 7734 4013 7705 4003 7719
      4000 7735
TIME...MOT...LOC 1116Z 305DEG 26KT 4018 7741

DANGELO

The office that day

Everything else NWS State College, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 21, 12:38 AM EDTSpecial Weather StatementCTPWarren37 min
Jun 21, 1:43 AM EDTSpecial Weather StatementCTPTioga47 min
Jun 21, 2:23 AM EDTSpecial Weather StatementCTPPotter37 min
Jun 21, 3:01 AM EDTSpecial Weather StatementCTPLycoming, Sullivan59 min
Jun 21, 4:08 AM EDTSpecial Weather StatementCTPColumbia, Montour22 min
Jun 21, 6:43 AM EDTSpecial Weather StatementCTPCumberland47 min
Jun 21, 7:16 AM EDTSpecial Weather StatementCTPCumberland29 min
Jun 21, 8:11 AM EDTSevere Thunderstorm WarningCTPYork27 min
Jun 21, 11:40 AM EDTSpecial Weather StatementCTPAdams, Franklin, Fulton20 min
Jun 21, 12:01 PM EDTSpecial Weather StatementCTPAdams, Franklin44 min
Jun 21, 12:21 PM EDTSpecial Weather StatementCTPSomerset54 min
Jun 21, 7:20 PM EDTSpecial Weather StatementCTPAdams25 min
Jun 21, 7:47 PM EDTSpecial Weather StatementCTPAdams43 min
Jun 21, 7:59 PM EDTSevere Thunderstorm WarningCTPAdams, York61 min

Nearby

Severe Thunderstorm Warnings in Pennsylvania, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.